Humira and Methotrexate

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Tool Man
New Member

Date Joined May 2007
Total Posts : 6
   Posted 3/5/2008 6:46 PM (GMT -6)   
Is anyone out there taking both Humira and Methotrexate ?? I am actually taking for Crohn's
My GI wants me to try the Metho since I had allergic reaction to Imuran and 6MP.
The Humira alone really isn't doing much for me.......
Any side effects or allergic reactions?

Veteran Member

Date Joined Mar 2005
Total Posts : 3199
   Posted 3/5/2008 6:54 PM (GMT -6)   
Hey there tool man.. welcome to the forum.. there are a few people on here that take Humira and MTX they will be along shortly, I'm sure.. I am on Enbrel and was recently prescribed MTX, but I am waiting to start it til I hear back from my rheumy about my questions... So far the side effects I have heard is fatigue.. are you on the pills or injectibles?
Moderator of Arthritis Forum
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs/Migraines/Hypertension
Current Meds -  Enbrel/Prilosec/Synthroid/Nitrofurantoin/Midrin/HYZAAR
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots

Veteran Member

Date Joined May 2006
Total Posts : 1179
   Posted 3/6/2008 1:53 AM (GMT -6)   
hi and welcome, soryy i take enbrel and mtx but soneone should be along. i did well on the combo with no real side effects. good luck

Veteran Member

Date Joined Mar 2005
Total Posts : 4305
   Posted 3/13/2008 1:14 AM (GMT -6)   
I am on both and the only side effect that I have is fatigue.

New Member

Date Joined Jun 2007
Total Posts : 8
   Posted 4/4/2008 10:06 PM (GMT -6)   
Yes, I took Humira and Mext as a combination for about 6 months.  I had to get off Mx because I started having sinus,chest cold that finally went into phenmonia (sp) with a chronic cough.  Went to a Pulmonary doctor and he thought it (cough) might be because of Methx. and he saw some cloudiness on the chest x-ray in my lungs. I got off of it for a couple of months and now I take Humira and Arava.  After a month now, I am great for the moment.  Hope that it lasts.  Who really knows if it was the Methx. or not.  So many of all these drugs cause so many problems, ie: fatigue, liver and lung damage, etc.  I have been diagnosed with RA for 3 years now.  Now I have a skin rash that will not go away...... who knows maybe it is from the new Arave or even the Humira.  All these meds can make you crazy with things happening.  Best Wishes to you. :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 7:39 PM (GMT -6)
There are a total of 2,713,173 posts in 299,167 threads.
View Active Threads

Who's Online
This forum has 153741 registered members. Please welcome our newest member, OnlineCounselling.IO.
352 Guest(s), 12 Registered Member(s) are currently online.  Details
Wdan, THE HAPPY TURTLE, iHadLyme, Serenity Now, Girlie, Huddie, time2reclaim, ks1905, saozemko, Randy Eichner, UC Medic, julymorning

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer